# SDR SWIA202264971

- Difficulty date: February 1, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM ATTACH FITTING AT F.S. 349 LBL42 CORRODED!   (C CHECK RO 3/11/2022)   REMOVED AND REPLACED CROSSBEAM ATTACH FITTING AT F.S 349 LBL 42 IAW CRJ 200 SRM 51-42-06 AND 51-42-21.
